# SDR UIEA2019071504761

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,728 hours, 12,764 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: CCP70100
- Part serial: 70080
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FIRE LOOP B WONT EXTINGUISH. ( TRANSFER TO MDDR # 114806 IAW DDG 26-16-02-01. PLACARD INSTALLED.  LP 1089248 - ITEM 1: REMOVED AND REPLACED CARGO FIRE CONTROL PANEL IAW AMM 26-22-03. OPS CHECKED GOOD IAW AMM 26-11-01. THIS CLEARS DMI 114806. NOTIFIED MCC AND PLACARD REMOVED.  )
